MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLY SURGICLIP; CLIP, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN POLY SURGICLIP; CLIP, IMPLANTABLE
Model Number 133649
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a colorectal procedure, the device had issues with the loading or firing of the clips.A new device was used in order to complete the case.There was no injury caused to the patient and no medical intervention was required.

Brand Name
POLY SURGICLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key7046143
Report Number1219930-2017-08940
Device Sequence Number13932233
Product Code FZP
UDI-Device Identifier10884521133679
UDI-Public10884521133679
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K900122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number133649
Device Catalogue Number133649
Device Lot NumberN6D0888X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1